# SDR FDEA201709252843

- Difficulty date: September 25, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 74,916 hours, 26,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

CRACK ON FLOOR WEB AT BS 580, LBL 47. CARRIED OUT REPAIR TO CRACKED FLOOR WEB AT STA 580 LBL 47 IAW EA F-5330-T0335604.
